November  2020, 25(11): 4515-4533. doi: 10.3934/dcdsb.2020110

A new blowup criterion for strong solutions of the compressible nematic liquid crystal flow

School of Mathematics, South China University of Technology, Guangzhou 510641, China

* Corresponding author: Yingshan Chen

Received  March 2019 Revised  October 2019 Published  March 2020

In this paper, we establish a new blowup criterion for the strong solution to the simplified Ericksen-Leslie system modeling compressible nematic liquid crystal flows in a bounded domain $ \Omega\subset\mathbb{R}^{3} $. Specifically, we obtain the blowup criterion in terms of $ \|P\|_{L^\infty_t BMO_{x}} $ and $ \|\nabla d\|_{L^s_t L^\infty_x} $, for any $ s>3 $. The appearance of vacuum could be allowed.

Citation: Sili Liu, Xinhua Zhao, Yingshan Chen. A new blowup criterion for strong solutions of the compressible nematic liquid crystal flow. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4515-4533. doi: 10.3934/dcdsb.2020110
References:
[1]

P. Acquistapace, On BMO regularity for linear elliptic systems, Ann. Mat. Pura Appl., 161 (1992), 231-269.  doi: 10.1007/BF01759640.  Google Scholar

[2]

Y. ChenX. Hou and L. Zhu, A new blowup criterion for strong solutions to the three-dimensional compressible magnetohydrodynamic equations with vacuum in a bounded domain, Math. Methods Appl. Sci., 40 (2017), 5526-5538.  doi: 10.1002/mma.4407.  Google Scholar

[3]

Y. Chen and M. Zhang, A new blowup criterion for strong solutions to a viscous liquid-gas two-phase flow model with vacuum in three dimensions, Kinet. Relat. Models, 9 (2016), 429-441.  doi: 10.3934/krm.2016001.  Google Scholar

[4]

S. DingJ. LinC. Wang and H. Wen, Compressible hydrodynamic flow of liquid crystals in 1-D, Discrete Contin. Dyn. Syst., 32 (2012), 539-563.  doi: 10.3934/dcds.2012.32.539.  Google Scholar

[5]

S. DingC. Wang and H. Wen, Weak solution to compressible hydrodynamic flow of liquid crystals in dimension one, Discrete Contin. Dyn. Syst. Ser. B, 15 (2011), 357-371.  doi: 10.3934/dcdsb.2011.15.357.  Google Scholar

[6]

J. GaoQ. Tao and Z.-A. Yao, Long-time behavior of solution for the compressible nematic liquid crystal flows in $\Bbb{R}^3$, J. Differential Equations, 261 (2016), 2334-2383.  doi: 10.1016/j.jde.2016.04.033.  Google Scholar

[7]

J. GaoQ. Tao and Z.-A. Yao, A blowup criterion for the compressible nematic liquid crystal flows in dimension two, J. Math. Anal. Appl., 415 (2014), 33-52.  doi: 10.1016/j.jmaa.2014.01.039.  Google Scholar

[8]

T. HuangC. Wang and H. Wen, Strong solutions of the compressible nematic liquid crystal flow, J. Differential Equations, 252 (2012), 2222-2265.  doi: 10.1016/j.jde.2011.07.036.  Google Scholar

[9]

T. HuangC. Wang and H. Wen, Blow up criterion for compressible nematic liquid crystal flows in dimension three, Arch. Ration. Mech. Anal., 204 (2012), 285-311.  doi: 10.1007/s00205-011-0476-1.  Google Scholar

[10]

X. Huang and Y. Wang, A Serrin criterion for compressible nematic liquid crystal flows, Math. Methods Appl. Sci., 36 (2013), 1363-1375.  doi: 10.1002/mma.2689.  Google Scholar

[11]

F. JiangS. Jiang and D. Wang, On multi-dimensional compressible flows of nematic liquid crystals with large initial energy in a bounded domain, J. Funct. Anal., 265 (2013), 3369-3397.  doi: 10.1016/j.jfa.2013.07.026.  Google Scholar

[12]

J. LinB. Lai and C. Wang, Global finite energy weak solutions to the compressible nematic liquid crystal flow in dimension three, SIAM J. Math. Anal., 47 (2015), 2952-2983.  doi: 10.1137/15M1007665.  Google Scholar

[13]

S. Liu and S. Wang, A blow-up criterion for 2D compressible nematic liquid crystal flows in terms of density, Acta Appl. Math., 147 (2017), 39-62.  doi: 10.1007/s10440-016-0067-0.  Google Scholar

[14]

X.-G. Liu and J. Qing, Globally weak solutions to the flow of compressible liquid crystals system, Discrete Contin. Dyn. Syst., 33 (2013), 757-788.  doi: 10.3934/dcds.2013.33.757.  Google Scholar

[15]

Y. LiuS. ZhengH. Li and S. Liu, Strong solutions to Cauchy problem of 2D compressible nematic liquid crystal flows, Discrete Contin. Dyn. Syst., 37 (2017), 3921-3938.  doi: 10.3934/dcds.2017165.  Google Scholar

[16]

Y. SunC. Wang and Z. Zhang, A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equations, J. Math. Pures Appl., 95 (2011), 36-47.  doi: 10.1016/j.matpur.2010.08.001.  Google Scholar

[17]

D. Wang and C. Yu, Global weak solution and large-time behavior for the compressible flow of liquid crystals, Arch. Ration. Mech. Anal., 204 (2012), 881-915.  doi: 10.1007/s00205-011-0488-x.  Google Scholar

show all references

References:
[1]

P. Acquistapace, On BMO regularity for linear elliptic systems, Ann. Mat. Pura Appl., 161 (1992), 231-269.  doi: 10.1007/BF01759640.  Google Scholar

[2]

Y. ChenX. Hou and L. Zhu, A new blowup criterion for strong solutions to the three-dimensional compressible magnetohydrodynamic equations with vacuum in a bounded domain, Math. Methods Appl. Sci., 40 (2017), 5526-5538.  doi: 10.1002/mma.4407.  Google Scholar

[3]

Y. Chen and M. Zhang, A new blowup criterion for strong solutions to a viscous liquid-gas two-phase flow model with vacuum in three dimensions, Kinet. Relat. Models, 9 (2016), 429-441.  doi: 10.3934/krm.2016001.  Google Scholar

[4]

S. DingJ. LinC. Wang and H. Wen, Compressible hydrodynamic flow of liquid crystals in 1-D, Discrete Contin. Dyn. Syst., 32 (2012), 539-563.  doi: 10.3934/dcds.2012.32.539.  Google Scholar

[5]

S. DingC. Wang and H. Wen, Weak solution to compressible hydrodynamic flow of liquid crystals in dimension one, Discrete Contin. Dyn. Syst. Ser. B, 15 (2011), 357-371.  doi: 10.3934/dcdsb.2011.15.357.  Google Scholar

[6]

J. GaoQ. Tao and Z.-A. Yao, Long-time behavior of solution for the compressible nematic liquid crystal flows in $\Bbb{R}^3$, J. Differential Equations, 261 (2016), 2334-2383.  doi: 10.1016/j.jde.2016.04.033.  Google Scholar

[7]

J. GaoQ. Tao and Z.-A. Yao, A blowup criterion for the compressible nematic liquid crystal flows in dimension two, J. Math. Anal. Appl., 415 (2014), 33-52.  doi: 10.1016/j.jmaa.2014.01.039.  Google Scholar

[8]

T. HuangC. Wang and H. Wen, Strong solutions of the compressible nematic liquid crystal flow, J. Differential Equations, 252 (2012), 2222-2265.  doi: 10.1016/j.jde.2011.07.036.  Google Scholar

[9]

T. HuangC. Wang and H. Wen, Blow up criterion for compressible nematic liquid crystal flows in dimension three, Arch. Ration. Mech. Anal., 204 (2012), 285-311.  doi: 10.1007/s00205-011-0476-1.  Google Scholar

[10]

X. Huang and Y. Wang, A Serrin criterion for compressible nematic liquid crystal flows, Math. Methods Appl. Sci., 36 (2013), 1363-1375.  doi: 10.1002/mma.2689.  Google Scholar

[11]

F. JiangS. Jiang and D. Wang, On multi-dimensional compressible flows of nematic liquid crystals with large initial energy in a bounded domain, J. Funct. Anal., 265 (2013), 3369-3397.  doi: 10.1016/j.jfa.2013.07.026.  Google Scholar

[12]

J. LinB. Lai and C. Wang, Global finite energy weak solutions to the compressible nematic liquid crystal flow in dimension three, SIAM J. Math. Anal., 47 (2015), 2952-2983.  doi: 10.1137/15M1007665.  Google Scholar

[13]

S. Liu and S. Wang, A blow-up criterion for 2D compressible nematic liquid crystal flows in terms of density, Acta Appl. Math., 147 (2017), 39-62.  doi: 10.1007/s10440-016-0067-0.  Google Scholar

[14]

X.-G. Liu and J. Qing, Globally weak solutions to the flow of compressible liquid crystals system, Discrete Contin. Dyn. Syst., 33 (2013), 757-788.  doi: 10.3934/dcds.2013.33.757.  Google Scholar

[15]

Y. LiuS. ZhengH. Li and S. Liu, Strong solutions to Cauchy problem of 2D compressible nematic liquid crystal flows, Discrete Contin. Dyn. Syst., 37 (2017), 3921-3938.  doi: 10.3934/dcds.2017165.  Google Scholar

[16]

Y. SunC. Wang and Z. Zhang, A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equations, J. Math. Pures Appl., 95 (2011), 36-47.  doi: 10.1016/j.matpur.2010.08.001.  Google Scholar

[17]

D. Wang and C. Yu, Global weak solution and large-time behavior for the compressible flow of liquid crystals, Arch. Ration. Mech. Anal., 204 (2012), 881-915.  doi: 10.1007/s00205-011-0488-x.  Google Scholar

[1]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[2]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

[3]

Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249

[4]

Yahia Zare Mehrjerdi. A new methodology for solving bi-criterion fractional stochastic programming. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020054

[5]

Bo Chen, Youde Wang. Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020268

[6]

Mingjun Zhou, Jingxue Yin. Continuous subsonic-sonic flows in a two-dimensional semi-infinitely long nozzle. Electronic Research Archive, , () : -. doi: 10.3934/era.2020122

[7]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[8]

Hai-Feng Huo, Shi-Ke Hu, Hong Xiang. Traveling wave solution for a diffusion SEIR epidemic model with self-protection and treatment. Electronic Research Archive, , () : -. doi: 10.3934/era.2020118

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (71)
  • HTML views (234)
  • Cited by (0)

Other articles
by authors

[Back to Top]